Advertisement

 

 

Therapeutic Trial of Rifabutin After Rifampicin-Associated DRESS Syndrome in Tuberculosis-Human Immunodeficiency Virus Coinfected Patients.

Therapeutic Trial of Rifabutin After Rifampicin-Associated DRESS Syndrome in Tuberculosis-Human Immunodeficiency Virus Coinfected Patients.
Author Information (click to view)

Lehloenya RJ, Dlamini S, Muloiwa R, Kakande B, Ngwanya MR, Todd G, Dheda K,


Lehloenya RJ, Dlamini S, Muloiwa R, Kakande B, Ngwanya MR, Todd G, Dheda K, (click to view)

Lehloenya RJ, Dlamini S, Muloiwa R, Kakande B, Ngwanya MR, Todd G, Dheda K,

Advertisement
Share on FacebookTweet about this on TwitterShare on LinkedIn

Open forum infectious diseases 2016 06 203(3) ofw130 doi 10.1093/ofid/ofw130

Abstract

Elimination of a rifamycin from the treatment regimen for tuberculosis negatively impacts outcomes. Cross-reactivity between the rifamycins after drug eruptions is unclear. We report 6 consecutive human immunodeficiency virus-infected patients with rifampicin-associated drug rash with eosinophilia and systemic symptoms (DRESS) syndrome confirmed on diagnostic rechallenge. The patients subsequently tolerated rifabutin. These data inform clinical management of tuberculosis-associated drug reactions.

Submit a Comment

Your email address will not be published. Required fields are marked *

2 × two =

[ HIDE/SHOW ]